Global Behavior of the Difference Equation
Taixiang Sun,
Hongjian Xi,
Hui Wu and
Caihong Han
Abstract and Applied Analysis, 2010, vol. 2010, 1-6
Abstract:
We study the following difference equation , where and the initial conditions . We show that every positive solution of the above equation either converges to a finite limit or to a two cycle, which confirms that the Conjecture 6.10.4 proposed by Kulenović and Ladas (2002) is true.
Date: 2010
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2010/237129.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2010/237129.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:237129
DOI: 10.1155/2010/237129
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().